Does Mounjaro (Tirzepatide) Cause Headaches?

Disclaimer: The content made available on The FORM Medical Weight Loss Blog represents the views and opinions of the authors and not those of other entities, such as the manufacturers of products mentioned therein.

Mounjaro™ could potentially cause headaches in people who experience them if they are eating fewer calories than normal or missing a meal as Mounjaro has the effect of decreasing appetite.  That being said, headaches are not listed as a common side effect of this medication.  In a study looking at Mounjaro for weight loss they found similar rates of headaches in patients taking Mounjaro as those who were taking the placebo (something with no therapeutic effect).  Common side effects of Mounjaro are nausea, heartburn, stomach upset, constipation and diarrhea.  As it is an injectable medication, you may find the area you inject is slightly sore afterwards.  If you have been having headaches since starting Mounjaro, it is important to discuss your symptoms with your doctor to determine the cause and best course of action.

Learn more about Mounjaro at FORM.

Mounjaro™ and its delivery device base are registered trademarks owned or licensed by Eli Lilly and Company, its subsidiaries, or affiliates.

Am I a candidate?

Take our free 3 minute quiz to see if you qualify for FORM.

Lauren Lemieux, MD

Lauren Lemieux, MD

FACP, ABOM diplomate

Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.